Back to Search
Start Over
Quasispecies on Class-Dependent Fitness Landscapes.
- Source :
-
Bulletin of Mathematical Biology . Jun2016, Vol. 78 Issue 6, p1238-1258. 21p. - Publication Year :
- 2016
-
Abstract
- We study Eigen's quasispecies model in the asymptotic regime where the length of the genotypes goes to $$\infty $$ and the mutation probability goes to 0. We give several explicit formulas for the stationary solutions of the limiting system of differential equations. [ABSTRACT FROM AUTHOR]
- Subjects :
- *EIGENANALYSIS
*LANDSCAPES
*GENOTYPES
*GENETIC mutation
*DIFFERENTIAL equations
Subjects
Details
- Language :
- English
- ISSN :
- 00928240
- Volume :
- 78
- Issue :
- 6
- Database :
- Academic Search Index
- Journal :
- Bulletin of Mathematical Biology
- Publication Type :
- Academic Journal
- Accession number :
- 116871067
- Full Text :
- https://doi.org/10.1007/s11538-016-0184-y